Alert archive / New Mexico / Wind Advisories in 2018
Wind Advisory 26, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Nov 12, 2018, 5:12 AM MST for Otero County, New Mexico; El Paso County, Texas. It took effect at Nov 12, 2018, 12:00 PM MST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 12, 2018, 5:12 AM MST (12:12 UTC)
- In effect from
- Nov 12, 2018, 12:00 PM MST
- Expired
- Nov 12, 2018, 9:00 PM MST
- In force
- 9 hr
- Issued by
- NWS El Paso, TX
Counties Otero County, NM, El Paso County, TX
The radar
The El Paso radar (KEPZ), 76 km from the middle of the area, began a volume at 12:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 0.2 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2289 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- -90 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
964 WWUS74 KEPZ 121212 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 512 AM MST Mon Nov 12 2018 ...Strong cold front to bring gusty winds and freezing temperatures today and tonight... ...A STRONG COLD FRONT WILL BRING GUSTY WINDS AND FREEZING TEMPERATURES TODAY AND TONIGHT... .A winter blast of cold air out of Canada will make a strong push into the Borderland today and overnight. As the front arrives around midday winds will shift to northeasterly and become quite strong and gusty over portions of Far West Texas and South Central New Mexico. Much cooler air will rapidly spread into the region with falling temperatures through the afternoon. Overnight conditions will be perfect for rapidly dropping temperatures. All locations across the region will see temperatures fall well below freezing. This will be the first freeze for many lowland locations, and it will be a killing freeze of long duration. NMZ413-417-TXZ418-419-122015- /O.NEW.KEPZ.FZ.W.0004.181113T0400Z-181113T1700Z/ /O.NEW.KEPZ.WI.Y.0026.181112T1900Z-181113T0400Z/ Southern Tularosa Basin-Otero Mesa-Western El Paso County- Eastern/Central El Paso County- Including the cities of Chaparral, Orogrande, White Sands Range Headquarters, Crow Flats, Downtown El Paso, West El Paso, Upper Valley, East and Northeast El Paso, Socorro, and Fort Bliss 512 AM MST Mon Nov 12 2018 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM MST THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 10 AM MST TUESDAY... The National Weather Service in El Paso Tx/Santa Teresa has issued a Freeze Warning, which is in effect from 9 PM this evening to 10 AM MST Tuesday. A Wind Advisory has also been issued. This Wind Advisory is in effect from noon today to 9 PM MST this evening. * TIMING...Breezy winds through the morning are expected to strengthen and become strong from the northeast around noon as the front arrives. Winds will continue strong through mid evening before slackening off late. Freezing temperatures are expected by 10 PM tonight, with a hard freeze overnight, lasting into the mid morning hours on Tuesday. * WINDS...North winds of 15 to 20 mph will turn northeast and increase to 20-30 mph. Open elevated areas, west slopes, and passes will see winds of 30mph with gusts to 40 mph. * TEMPERATURE...Temperatures will drop below freezing by 10 pm. The will fall into the 20-28 degree range through the night across the region. * IMPACTS...Strong winds may cause local areas of blowing dust. Buffeting winds may make for hazardous travel. There may be minor damage to light structures and blowing of loose objects. Protect sensitive plants, tonight's freeze will be a killing freeze for vegetation. Exposed plumbing may freeze and be damaged. People and pets will be expose to unsafe and brutal conditions, so warm shelter is a must. Use caution with indoor heating, allowing for safe ventilation and no fire starts. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. A Wind Advisory means that winds of 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ402>412-TXZ420>424-122015- /O.NEW.KEPZ.FZ.W.0004.181113T0400Z-181113T1700Z/ Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Eastern Black Range Foothills-Sierra County Lakes- Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Central Tularosa Basin- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, Hillsboro, Winston, Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, Hueco Tanks, Loma Linda, Cornudas, Dell City, Salt Flat, Sierra Blanca, Fabens, Fort Hancock, Tornillo, and Indian Hot Springs 512 AM MST Mon Nov 12 2018 ...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 10 AM MST TUESDAY... The National Weather Service in El Paso Tx/Santa Teresa has issued a Freeze Warning, which is in effect from 9 PM this evening to 10 AM MST Tuesday. * TIMING...Freezing temperatures are expected by 10 PM tonight, with a hard freeze overnight, lasting into the mid morning hours on Tuesday. * TEMPERATURE...Temperatures will drop below freezing by 10 pm. The will fall into the 20-28 degree range through the night across the region. * IMPACTS...Protect sensitive plants, tonight's freeze will be a killing freeze for vegetation. Exposed plumbing may freeze and be damaged. People and pets will be expose to unsafe and brutal conditions, so warm shelter is a must. Use caution with indoor heating, allowing for safe ventilation and no fire starts. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ BIRD
2 follow-up statements
456 WWUS74 KEPZ 121235 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 535 AM MST Mon Nov 12 2018 ...Strong cold front to bring gusty winds and freezing temperatures today and tonight... ...A STRONG COLD FRONT WILL BRING GUSTY WINDS AND FREEZING TEMPERATURES TODAY AND TONIGHT... .A winter blast of cold air out of Canada will make a strong push into the Borderland today and overnight. As the front arrives around midday winds will shift to northeasterly and become quite strong and gusty over portions of Far West Texas and South Central New Mexico. Much cooler air will rapidly spread into the region with falling temperatures through the afternoon. Overnight conditions will be perfect for rapidly dropping temperatures. All locations across the region will see temperatures fall well below freezing. This will be the first freeze for many lowland locations, and it will be a killing freeze of long duration. NMZ413-417-TXZ418-419-122300- /O.CON.KEPZ.FZ.W.0004.181113T0400Z-181113T1700Z/ /O.CON.KEPZ.WI.Y.0026.181112T1900Z-181113T0400Z/ Southern Tularosa Basin-Otero Mesa-Western El Paso County- Eastern/Central El Paso County- Including the cities of Chaparral, Orogrande, White Sands Range Headquarters, Crow Flats, Downtown El Paso, West El Paso, Upper Valley, East and Northeast El Paso, Socorro, and Fort Bliss 535 AM MST Mon Nov 12 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MST THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM MST TUESDAY... * TIMING...Breezy winds through the morning are expected to strengthen and become strong from the northeast around noon as the front arrives. Winds will continue strong through mid evening before slackening off late. Freezing temperatures are expected by 10 PM tonight, with a hard freeze overnight, lasting into the mid morning hours on Tuesday. * WINDS...North winds of 15 to 20 mph will turn northeast and increase to 20-30 mph. Open elevated areas, west slopes, and passes will see winds of 30mph with gusts to 40 mph. * TEMPERATURE...Temperatures will drop below freezing by 10 pm. The will fall into the 20-28 degree range through the night across the region. * IMPACTS...Strong winds may cause local areas of blowing dust. Buffeting winds may make for hazardous travel. There may be minor damage to light structures and blowing of loose objects. Protect sensitive plants, tonight's freeze will be a killing freeze for vegetation. Exposed plumbing may freeze and be damaged. People and pets will be expose to unsafe and brutal conditions, so warm shelter is a must. Use caution with indoor heating, allowing for safe ventilation and no fire starts. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. A Wind Advisory means that winds of 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ402>412-TXZ420>424-122300- /O.CON.KEPZ.FZ.W.0004.181113T0400Z-181113T1700Z/ Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Eastern Black Range Foothills-Sierra County Lakes- Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Central Tularosa Basin- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, Hillsboro, Winston, Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, Hueco Tanks, Loma Linda, Cornudas, Dell City, Salt Flat, Sierra Blanca, Fabens, Fort Hancock, Tornillo, and Indian Hot Springs 535 AM MST Mon Nov 12 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM MST TUESDAY... * TIMING...Freezing temperatures are expected by 10 PM tonight, with a hard freeze overnight, lasting into the mid morning hours on Tuesday. * TEMPERATURE...Temperatures will drop below freezing by 10 pm. The will fall into the 20-28 degree range through the night across the region. * IMPACTS...Protect sensitive plants, tonight's freeze will be a killing freeze for vegetation. Exposed plumbing may freeze and be damaged. People and pets will be expose to unsafe and brutal conditions, so warm shelter is a must. Use caution with indoor heating, allowing for safe ventilation and no fire starts. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ Bird
489 WWUS74 KEPZ 122132 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 232 PM MST Mon Nov 12 2018 ...Strong cold front to bring gusty winds and freezing temperatures today and tonight... ...A STRONG COLD FRONT WILL BRING GUSTY WINDS AND FREEZING TEMPERATURES TODAY AND TONIGHT... .A winter blast of cold air out of Canada will make a strong push into the Borderland this afternoon and overnight. As the front arrives around midday, winds will shift to northeasterly and become quite strong and gusty over portions of Far West Texas and South Central New Mexico. Much cooler air will rapidly spread into the region with falling temperatures through the remainder of the afternoon. Overnight conditions will be perfect for rapidly dropping temperatures. All locations across the region will see temperatures fall well below freezing. This will be the first freeze for many lowland locations, and it will be a killing freeze of long duration. NMZ413-417-TXZ418-419-130400- /O.CON.KEPZ.FZ.W.0004.181113T0400Z-181113T1700Z/ /O.CON.KEPZ.WI.Y.0026.000000T0000Z-181113T0400Z/ Southern Tularosa Basin-Otero Mesa-Western El Paso County- Eastern/Central El Paso County- Including the cities of Chaparral, Orogrande, White Sands Range Headquarters, Crow Flats, Downtown El Paso, West El Paso, Upper Valley, East and Northeast El Paso, Socorro, and Fort Bliss 232 PM MST Mon Nov 12 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM MST TUESDAY... * TIMING...Breezy winds through the morning are expected to strengthen and become strong from the northeast around noon as the front arrives. Winds will continue strong through mid evening before slackening off late. Freezing temperatures are expected by 10 PM tonight, with a hard freeze overnight, lasting into the mid morning hours on Tuesday. * WINDS...North winds of 15 to 20 mph will turn northeast and increase to 20-30 mph. Open elevated areas, west slopes, and passes will see winds of 30mph with gusts to 40 mph. * TEMPERATURE...Temperatures will drop below freezing by 10 pm. The will fall into the 20-28 degree range through the night across the region. * IMPACTS...Strong winds may cause local areas of blowing dust. Buffeting winds may make for hazardous travel. There may be minor damage to light structures and blowing of loose objects. Protect sensitive plants, tonight's freeze will be a killing freeze for vegetation. Exposed plumbing may freeze and be damaged. People and pets will be expose to unsafe and brutal conditions, so warm shelter is a must. Use caution with indoor heating, allowing for safe ventilation and no fire starts. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. A Wind Advisory means that winds of 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ402>412-TXZ420>424-130400- /O.CON.KEPZ.FZ.W.0004.181113T0400Z-181113T1700Z/ Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Eastern Black Range Foothills-Sierra County Lakes- Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Central Tularosa Basin- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, Hillsboro, Winston, Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, Hueco Tanks, Loma Linda, Cornudas, Dell City, Salt Flat, Sierra Blanca, Fabens, Fort Hancock, Tornillo, and Indian Hot Springs 232 PM MST Mon Nov 12 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM MST TUESDAY... * TIMING...Freezing temperatures are expected by 10 PM tonight, with a hard freeze overnight, lasting into the mid morning hours on Tuesday. * TEMPERATURE...Temperatures will drop below freezing by 10 pm. The will fall into the 20-28 degree range through the night across the region. * IMPACTS...Protect sensitive plants, tonight's freeze will be a killing freeze for vegetation. Exposed plumbing may freeze and be damaged. People and pets will be expose to unsafe and brutal conditions, so warm shelter is a must. Use caution with indoor heating, allowing for safe ventilation and no fire starts. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ Tripoli
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Nov 11, 3:26 PM MST, 13 hours 46 minutes earlier.
Area forecast discussion, Nov 11, 3:26 PM MST, 13 hours 46 minutes before
Area Forecast Discussion National Weather Service El Paso Tx/Santa Teresa NM 326 PM MST Sun Nov 11 2018 .SYNOPSIS... Big changes coming to our weather. Colder air will sweep into the region tonight and tomorrow. Monday and Tuesday's highs will be 20 to 25 degrees colder than Sunday's highs. In addition strong winds on Monday will make it feel even colder. There is also a chance for some light snow in the Sacramento Mountains. For the middle and latter part of the week, we will be dry with a slow warming trend. && .DISCUSSION... Not one but two cold fronts will drop our slightly above average high temperatures today; 20 to 25 degrees below average for Monday and Sunday. The first front will be a Pacific cold front and it will move across the area this evening turning our winds to the north. Then during the day on Monday the colder arctic front will move across the area from east to the west. Behind the front there may be just enough upslope flow combined with a short wave trough moving across northeast New Mexico, to give the Sacramento Mountains a chance for some light snow. The snowfall will total a trace in most places up to a few spots getting one inch of accumulation. On Monday as the cold air pours into the region we will see strong gusty winds. Most areas will see windy (20 to 30 mph) conditions and a few spots may even reach wind advisory criteria (25 to 35 mph). So on Monday, we will see high temperatures 20 to 25 degrees below average and with the strong winds from the east, it will feel even colder. On Tuesday the short wave trough will be moving off to our east and that will help keep the cold air in place, but the winds won't be nearly as strong. For the middle and end part of the coming week, we will see an upper level ridge build along the west coast which will keep us in a dry and cool northwest flow aloft. We will see a few degrees of warming each day, so that by next Saturday, we will see our highs finally getting back close to normal. && .AVIATION...Valid 12/00Z-13/00Z... P6SM SKC-FEW030-040 through 18Z then FEW-SCT060-080. Isolated to scattered 1-3SM -SHSN BKN020- 030 in the Sacramento Mountains mainly after 06Z. West winds of 15- 25G35KTS will be shifting around to the N to NW at 10-20G30KTS between 03Z and 06Z then more N to NE and increasing again to 15- 25G35KTS behind cold front. .FIRE WEATHER... Much colder air will be moving into the region over the next 24 hours as an upper trough digs out of the Four Corners region and drops highs about 15 to 25 degrees. Winds overnight will shift to the north to northwest and then tomorrow out of the east to northeast at 15 to 30 mph with higher gusts. Some snow is possible in the Sacramento Mountains tonight and Monday but accumulations will be light. Expect highs in the 40s to lower 50s over the lowlands the next couple of days and lows falling into the teens and 20s. Temperatures will be rebounding back into the mid 50s to lower 60s by late in the week. Vent rates will be good to very good Monday with the strong winds but fall off to poor to fair Tuesday with lighter winds and inversion over the area. After Monday, winds are expected to be light. && .PRELIMINARY POINT TEMPS/POPS... El Paso 39 45 23 46 / 0 0 0 0 Sierra Blanca 36 38 19 42 / 0 0 0 0 Las Cruces 37 44 19 44 / 0 0 0 0 Alamogordo 35 41 17 42 / 0 0 0 0 Cloudcroft 17 19 8 28 / 20 20 0 0 Truth or Consequences 33 41 19 45 / 0 0 0 0 Silver City 26 43 17 43 / 0 0 0 0 Deming 33 47 19 46 / 0 0 0 0 Lordsburg 32 53 25 47 / 0 0 0 0 West El Paso Metro 40 45 22 45 / 0 0 0 0 Dell City 36 40 19 46 / 0 0 0 0 Fort Hancock 41 45 20 48 / 0 0 0 0 Loma Linda 33 38 17 41 / 0 0 0 0 Fabens 40 46 21 47 / 0 0 0 0 Santa Teresa 39 45 20 45 / 0 0 0 0 White Sands HQ 39 43 21 44 / 0 0 0 0 Jornada Range 34 43 19 44 / 0 0 0 0 Hatch 35 44 19 46 / 0 0 0 0 Columbus 36 49 22 46 / 0 0 0 0 Orogrande 36 41 20 43 / 0 0 0 0 Mayhill 21 24 10 36 / 20 30 0 0 Mescalero 21 26 12 36 / 30 20 0 0 Timberon 22 26 10 34 / 10 10 0 0 Winston 23 38 12 42 / 0 0 0 0 Hillsboro 28 42 15 44 / 0 0 0 0 Spaceport 33 41 17 44 / 0 0 0 0 Lake Roberts 21 41 12 46 / 0 0 0 0 Hurley 27 45 16 44 / 0 0 0 0 Cliff 27 50 17 49 / 0 0 0 0 Mule Creek 26 51 21 48 / 0 0 0 0 Faywood 28 43 17 43 / 0 0 0 0 Animas 33 54 25 47 / 0 0 0 0 Hachita 32 52 21 45 / 0 0 0 0 Antelope Wells 34 53 24 47 / 0 0 0 0 Cloverdale 32 54 25 45 / 0 0 0 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...None. TX...None. && Brice/Grzywacz
Hazardous weather outlook, Nov 11, 6:48 AM MST, 22 hours 24 minutes before
Hazardous Weather Outlook National Weather Service El Paso Tx/Santa Teresa NM 648 AM MST Sun Nov 11 2018 NMZ401>414-TXZ418>420-422>424-121400- Upper Gila River Valley-Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Eastern Black Range Foothills-Sierra County Lakes- Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Central Tularosa Basin-Southern Tularosa Basin- West Slopes Sacramento Mountains Below 7500 Feet- Western El Paso County-Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- 648 AM MST Sun Nov 11 2018 This Hazardous Weather Outlook is for portions of south central New Mexico, southwest New Mexico, and southwest Texas. .DAY ONE...Today and Tonight Breezy to windy conditions will develop this afternoon and continue through the overnight hours. Today's winds will be westerly in the 15 to 30 mph range. Overnight winds will turn north with a cold front. Minor blowing dust possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday Breezy to windy, and blustery, with much cooler weather behind a cold front for Monday. Freezing temperatures expected areawide for Monday night/Tuesday morning, and again Tuesday night/Wednesday morning. Freezing temperatures will impact the health and safety of people and pets, as well as effect pipes and plants. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be required, but spotters are encouraged to call in with reports of significant weather. NMZ415>417-TXZ421-121400- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa- Salt Basin- 648 AM MST Sun Nov 11 2018 This Hazardous Weather Outlook is for portions of south central New Mexico and southwest Texas. .DAY ONE...Today and Tonight Breezy to windy conditions expected today, but associated hazards will be limited mostly to minor travel concerns due to buffeting winds, and very isolated dust. Tonight a strong cold front will push in which should turn winds north and northeast and keep them gusty. Slight chance for mountain snow after midnight over the Sacramento mountains and surrounding lowlands. Snow amounts should be light. .DAYS TWO THROUGH SEVEN...Monday through Saturday Breezy to windy, and blustery, with much cooler weather behind a cold front for Monday. Continued slight chances for light snow or flurries over eastern slopes of the Sacramento mountains and surrounding lowlands to the east and south. Again, snow amounts are expected to remain light. Freezing temperatures expected areawide for Monday night/Tuesday morning, and again Tuesday night/Wednesday morning. Freezing temperatures will impact the health and safety of people and pets, as well as effect pipes and plants. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be required, but spotters are encouraged to call in with reports of significant weather. Bird
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 12, 5:12 AM MST | Freeze Warning | EPZ | Doña Ana, Grant, Hidalgo, Luna, Otero, Sierra | 29 hr |
Nearby
Wind Advisories in New Mexico, 2018Wind Advisories in Texas, 2018Every wind advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.